# SDR AUS20021202

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Piper PA-34-220T
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 38998007
- Condition: Making Metal
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC PUMP CONTAMINATED WITH SWARF. PUMP IS ANEW ITEM. SUSPECT POOR QUALITY CONTROL BY MANUFACTURER.
